Facebook Pixel
EmpowHER Guest

Withdrawal bleeding

By Anonymous July 13, 2017 - 10:17pm
Rate This

Hello i had unprotected sex last june 17 after couple of hour i took emergency contraception pill, and got my withdrawal bleeding last june 24 for 3 to 5 days, and now its almost 14 days after my withdrawal bleeding im having cramps and lower back pains is there a possibility that i am pregnant? When will my regular period come? And i took home pregnancy test last july 12 and it came negative, Thanks in advance!

Add a Comment1 Comments

Thank you! I just got my period july 20.

July 22, 2017 - 8:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!